# SDR DALA2023062705168

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 108,150 hours, 16,002 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 DOOR 1R SLIDE LIGHT EXTINGUISHES ABOVE 10,000 FEET AT THE DOOR AND AT 1 LEFT FLT. ATTENDANT PANEL. REALUMINATED BELOW 10000 FEET. CORRECTIVE ACTION: CLEANED DOOR SILL & SWITCH OPS OK (4801362)
